# SDR ABXA080135

- Difficulty date: March 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 58,978 hours, 55,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59121566
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE XRS 164.00, THE BONDED PANEL JUST INBOARD OF INBOARD SPOILER BOARD HAD 6 EACH SHEARED FASTENERS.  REPAIRED CRACKED SKIN IN AREA OF LOOSE RIVETS IAW DC9 SRM 57-01, FIGURE 2.
